# SDR DALA2017032402369

- Difficulty date: March 23, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 83,112 hours, 37,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB ON BILGE AREA  AT AFT CARGO COMPARTMENT FROM BS 1400 TO BS 1420 BETWEEN STRINGER 27L TO STRINGER 28L. (MEASURES APROX L:1.200 "W:0.452" D:0.002" ACP 0600-155-01Z). REPLACED WEB ON BILGE AREA AT AFT CARGO COMPARTMENT FROM BS 1400 TO BS 1420 BETWEEN STRINGER 2L TO STRINGER 28L AS PER SRM 51-10-02 ITEM 9 AND SRM B757-200 51-40-02 AND DRAWING 146N5400JOB COMPLETE.
